Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Weight loss, vitamin D deficiency, cough, chest infection,depression, incontinence and fibromyalgia after gastric bypass surgery. Treatment?

hi i had a gastic bypass in sept 2011 and have lost weight im now deficient in vit d plus i suffer from fibromyalgia . i am a sgl parent and since the operation have had a terrible cough/chest infection for 6 weeks from dec thru to jan.ive had lots of stress and depression as ive struggled to cope with everything,ive been experiencing chronic pain in my face,gums and teeth and cant rest @ nite as its all made worse by the fibromyalgia.also im having trouble with pains in my fingers and feet and loze feeling sometimes also i cant always feel heat or cold having probs with incontinence wix is ading to the stress/ my periods have really changed since the operation and now im not able to keep a tampon in as after a short while it just falls out.i cant get proper quality sleep coz of the fm and this then cuses all the knock on effects,im constantly exhausted and in pain and it hurts to do things like drive, sometimes just using my fingers like now to type is excruciatingly painful.
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  47 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor